# SDR AALA20180118006

- Difficulty date: January 18, 2018
- Submitted: January 24, 2018
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 24,918 hours, 9,832 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410147
- Condition: Cracked
- Location: Bs 344-360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BETWEEN BS 344 - 360,  BL 0.  REPLACED THE FLOOR SUPPORT AMM 53-21-00, DRAWING 141A5400,  AND 51-00-05, 1, REPAIR 1.
